MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool that before surgery, after starting pure vue (rad32" 4k/uhd medical display), the screen flickered.Taking away camera connection didn't help.Shut down and restart of ccs (all-in-one ccu+light row) without camera connection didn't help.Only restart of hole pure vue system without camera connection solved flickering.It occurs when camera is inserted in ccs before start of pure vue.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary :according to the information provided, it was reported that before surgery, after starting pure vue (rad32" 4k/uhd medical display), the screen flickered.Taking away camera connection didn't help.Shut down and restart of ccs (all-in-one ccu+light row) without camera connection didn't help.Only restart of hole pure vue system without camera connection solved flickering.It occurs when camera is inserted in ccs before start of pure vue.The complaint device is not being returned due to they still use it; therefore, unavailable for a physical evaluation.However a photo was provided.The photo provided by the customer, only showed information about the serial number of the device.The photo do not provide enough evidence to determine root cause;therefore, this complaint cannot be confirmed.Hands on analysis should provide the evidence necessary to confirm the root cause.A manufacturing record evaluation was performed for the finished device serial number:(b)(6), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10182056
Report Number1221934-2020-01595
Device Sequence Number16703027
Product Code FWC
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date09/16/2020
Patient Sequence Number1